# SDR 2001UALA01615

- Difficulty date: August 4, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N514UA
- Make and model: Boeing 757222
- Aircraft serial: 24839
- Aircraft time: 37,430 hours, 14,275 cycles
- Engine: Pwa PW2037
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EDGE OF AFT PRESSURE DECK CORRODED STA 1681 LBL 3.5 TO LBL 14.5 AREA IS APPROX 2.55 INCH X 10.7 INCH WL 208.1.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  DOUBLER INSTALLED.
